# SDR 9603939152

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE INTERCOSTAL END FITTING LOCATED IN THE FORWARD CARGO BIN FS 484 OUTBOARD OF LONGERON 28R.  REPLACED FITTING PER SRM 51-30-2 AND 51-30-5.
